# SDR EIAA200900135

- Difficulty date: December 13, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 114,279 hours, 27,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 51356B37
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT ASSY DIRECTLY OVER THE L5 DOOR EXIT LIGHT INOP.  REMOVED AND REPLACED L5 DOOR EMERGENCY BATTERY PACK PER 747 MM 33-51-00.  OPS CHECK GOOD.
